# SDR SWIA202266897

- Difficulty date: September 16, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-544 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION NOTED ON LBL9 FLOOR BEAM CAP BETWEEN FS409.00+128-FS544.00 (MARKED)     (C-CHECK RO 11/12/2022)    REPAIRED CORROSION ON LBL9 FLOOR BEAM CAP BETWEEN FS409.00+128-FS544.00 REF REO 601R-53-41-3078 REV -- DATED 2022-10-06 STEPS 1-6 AND REF REO 601R-53-41-3081 REV -- DATED 2022-10-06 STEPS 1-16. SKYCARD 51-900-1003-SKY COMPLETED.
